Show simple item record

contributor authorDrufuca, G.
date accessioned2017-06-09T14:09:17Z
date available2017-06-09T14:09:17Z
date copyright1977/10/01
date issued1977
identifier issn0021-8952
identifier otherams-13412.pdf
identifier urihttp://onlinelibrary.yabesh.ir/handle/yetl/4148860
description abstractA large sample of low-elevation weather radar data has been analyzed to give information about the spatialstructure of precipitation patterns. The quantities considered are rainfall rate distributions as a functionof the area mean and maximum rates, joint rainfall rate distributions for pairs of points and the cellularstructure of the patterns.
publisherAmerican Meteorological Society
titleRadar-Derived Statistics on the Structure of Precipitation Patterns
typeJournal Paper
journal volume16
journal issue10
journal titleJournal of Applied Meteorology
identifier doi10.1175/1520-0450-16.10.1029
journal fristpage1029
journal lastpage1035
treeJournal of Applied Meteorology:;1977:;volume( 016 ):;issue: 010
contenttypeFulltext


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record